# SDR SWAA2024121360152

- Difficulty date: November 14, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N8523W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36969
- Aircraft time: 26,231 hours, 13,036 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT A/C BAY STA 663 ANGLE TO VAPOR BARRIER 2 CRACKS AT FASTENER HOLES.   REMOVED DAMAGED R/H VAPOR BARRIER ANGLE FOR REPLACEMENT PER SRM 51-40-02.   ACCOMPLISHED HFEC HOLE PROBE INSPECTION OF REPAIR AREA PER NDT PART 6 51-00-00 PROC. 16 NO DEFECTS NOTED.   DRILLED NEW ANGLE PER SRM 51-40-05.   MATCH REPLACEMENT ANGLE OFF OF TEMPLETE AND TREATED AND PRIMED SRM 51-40-02 AND SRM 51-20-01 AND SRM 51-40-05.   INSTALLED RH VAPOR BARRIER ANGLE FASTNERS INSIDE FUEL CELL AND CAP SEALED RH FUEL TANK FASTENERS INSIDE FUEL CELL. PER SRM 51-40-02.   VERIFIED R/H VAPOR BARRIER ANGLE FASTNERS INSTALLATION THROUGH FUEL CELL AND CAP SEALED ALL FASTENERS IN FUEL CELL. INSTALLED FASTENER ON RH VAPOR BARRIER ANGLE ON VERTICAL SIDE OF ANGLE ONLY PER SRM 51-40-02.  INSTALLED FASTENER ON RH VAPOR BARRIER ANGLE ON HORIZONTAL SIDE FROM STA RBL 7 -RBL 48 PER SRM 51-40-02 REMOVED AND REPLACED ANGLE PER SRM 51-40-02.
